|Is yohimbe safe?
May 25, 2004
A while back you mentioned yohimbe as a sexual stimulant. I agree! I have noticed that 25-50 mg of Viagra and a supplement called Stamina (Rx or Pro) have a wonderful effect on me: one makes me hard, the other horny. The product has 8 mg of yohimbe extract in it. I take about two a week. I have read warnings about yohimbe (liver, kidney, heart, etc.), even on The Body site. Is the amount I am taking dangerous? My health is good, overall, at this time.
| Response from Mr. Vergel
Just keep a close eye on your blood pressure since yohimbe can increase it. Also, it is a stimulant, so do not take it late during the day. No one knows what the interactions are between yohimbe and protease inhibitors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Burning Penis After Touching Anus Worried I Have HIV
- Cold Feet After Licking Penis Worried I Have HIV
- Dry Cough After Handjob Worried I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.